# SDR 2007UALA03550

- Difficulty date: September 1, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 26,336 hours, 3,425 cycles
- Engine: Pwa PW4090
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: MR26162
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT SMOKE DETECTION SYSTEM INOPERATIVE.  REPLACED DETECTOR.
